MathSciNet Relay Station
MathSciNet bibliographic data
MR1166620 (93e:60199) 60K35 (82B41)
Vahidi-Asl, Mohammad Q.; Wierman, John C. A shape result for first-passage percolation on the Voronoĭ tessellation and Delaunay triangulation. Random graphs, Vol. 2 (Poznań, 1989), 247–262, Wiley-Intersci. Publ., Wiley, New York, 1992.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement